# SDR SWAA2019080535528

- Difficulty date: July 19, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,399 hours, 45,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A75011
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT L/H SIDE Z-ANGLE AT FASTENER HOLE CORRODED AT BS. 450, LBL 24.5.  / REPAIRED "Z" ANGLE IAW SRM.
